Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 1, 2016Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2016, 5:32 PM EDT for Atlantic County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2016, 5:32 PM EDT (21:32 UTC)
Expired
Jul 1, 2016, 6:15 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

240 
WWUS81 KPHI 012132
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT FRI JUL 1 2016
 
NJZ022-012215-
ATLANTIC-
532 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC AND
EASTERN CUMBERLAND COUNTIES...

AT 532 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOROTHY...OR NEAR
VINELAND...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EGG HARBOR CITY...ESTELL MANOR...MIZPAH...DOROTHY AND MAYS LANDING. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3938 7458 3936 7486 3940 7486 3942 7485
      3947 7492 3948 7490 3955 7462
TIME...MOT...LOC 2132Z 251DEG 18KT 3942 7489 
$$

AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:14 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 1, 4:14 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
414 PM EDT FRI JUL 1 2016

.SYNOPSIS...
A cold front will approach from the west this afternoon before
moving through the area this evening and offshore late tonight. The
front will stall to our south this weekend while high pressure
builds into our region. The front will start to lift back northward
with several waves of low pressure tracking along it Monday and
Tuesday. High pressure briefly returns Wednesday before shifting off
the coast late in the week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
404PM update: Watch continues despite what appears as break in
heavy duty thunderstorms, which have produced numerous hail reports
with the biggest hail near our office in Hainesport. We'll grid a
break in thunderstorms shortly but am expecting a new line of
severe thunderstorms arriving vcnty I95 around 00z before quickly
dying eastward.

Severe thunderstorm watch continues in effect for the entire CWA
until 10 pm.

PWAT probably near 1.7" this afternoon.

Tonight after 9 PM...after line segments multi cellular storm
groups die out and advance off the coast, models have been consistent
on clearing conditions quickly behind the cold front which should
be offshore by 09z. Depending how quickly the clouds clear and if
the winds decouple, patchy dense fog may form. More details at 3
PM.

Fcst basis is a 50 50 blend of the 12z/1 gfs/nam mos.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Sunny start with some afternoon cirrus. A beautiful day with a
northwest wind of 15-20 mph. PWAT down to .65 inches.

Fcst element basis was a 50 50 blend of the 12z/1 gfs/nam mos.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A vertically-stacked low will drift northeastward across eastern
Canada while the cold front that moves through our area tonight
stalls to our south through the remainder of the weekend. In between
these two systems, weak high pressure will be positioned over the
Midwest and northern mid-Atlantic regions. We are expecting a dry
stretch of weather Saturday night and Sunday with temperatures near
normal.

The next system we are watching is a shortwave trough currently over
the Four Corners region. This disturbance is forecast to get steered
by the stronger westerlies aloft residing south of the broad
longwave trough. It is forecast to move eastward along a stationary
front that resides across the eastern two-thirds CONUS this weekend
and early next week. Some of the earlier model guidance had this
disturbance tracking far enough to our south to keep us dry for
Monday and Tuesday. The latest model runs today have trended
slightly farther north with the disturbance and frontal boundary.
Accordingly, a dry Independence Day is looking less likely as even a
slight northward shift could bring the threat of showers and storms
to our area. There is also a possibility that a more organized MCS
moves through our area (especially for the southern half of the
CWA), which could potentially impact outdoor holiday plans,including
fireworks. Highest PoPs on Monday reside across the Delmarva and
southern NJ during the afternoon and evening, when diurnal
instability peaks. PoPs are still highest across our southern zones
Tuesday but decrease late in the day with the front eventually
moving back to our south and subsidence building overhead in wake
of this shortwave trough. Timing of precip will need to be refinedas
we get closer to the event and details on the mesoscale becoming
clearer. There is also a potential for heavy rainfall and floodingin
vicinity of where the frontal boundary sets up. PWATS could exceed
2" near the front. The latest WPC QPF shows a max of2.5 inches in
the Delmarva.

A dry weather pattern returns Tuesday night and Wednesday with high
pressure briefly in control. South to southwesterly return flow
looks to develop either Wednesday night or Thursday once the high
moves offshore. The heat then builds across the area as the upper
ridge shifts to the Southeast states and possibly builds northward.
We could see our first 90 degree day in Philadelphia for the first
time since June 20th as early as Wednesday but more likely by
Thursday (low 90s are favored farther inland toward ABE/RDG
Wednesday and Thursday). We will likely need to mention in the
upcoming days the potential for heat hazards late next week (heat
indices near 100F are forecast for Friday). There is also a chance
for showers and storms Thursday and Friday with the latest guidance
showing our area positioned just downstream of the convective ring
of fire. In this region, several fast-moving MCCs may track around
the northern periphery of the upper ridge where a belt of stronger
westerlies reside.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Today through 01z/2...sct-bkn clouds aoa 4000 ft with south
or southwest...gusty 15-20 kt. short line segments or groups of
IFR tstms producing wind gusts 35-45 kt, hail of various sizes
and dangerous lightning.

Tonight after 01z/2...VFR with sct strong thunderstorms ending/moving
off the coast by 04z/2. Patchy IFR stratus/fog can develop toward
09z/2. Light south to southwest wind shift to northwest.

Saturday...VFR. cirrus in the afternoon. northwest wind gust 15-20
kt.

Outlook...

Saturday night through Sunday night...Predominately VFR conditions
expected. W to NW winds 5 to 10 kt Saturday night, becoming W to SW
Sunday.

Monday and Tuesday...MVFR to IFR possible with multiple rounds of
showers and storms possible. Better chances from PHL southward.

Tuesday night and Wednesday...Mainly VFR.

&&

.MARINE...
Winds and seas should generally remain below SCA criteria this
afternoon through Saturday. There may be a period of southerly
gusts near 24 kt late this afternoon. SVA314 and mws cover.

An ese swell of 2.5 ft may be surpassed by a southerly swell of 3
feet tonight, then tomorrow we drop back to the seasonally
persistent and normal se swell of 2.5 feet.

MWS for fog continues NNJ waters til about 02z.

Thunderstorms late today or this evening will probably be associated
with 30-45 kt westerly wind gusts and hail.

Saturday is a nice day to be out on the water although with some
leftover southerly swell.

Outlook...
Saturday night through Wednesday...Winds and seas (3 ft or less
thru Tuesday, 3-4 ft Wednesday in our coastal Atlantic zones) are
expected to remain below SCA criteria. However, locally stronger
wind gusts possible in thunderstorms Monday and Tuesday. Greatest
risk to see storms will across our southern zones.

RIP CURRENTS...Projecting a solid LOW for Saturday with a 3 ft 7sec
se swell but an offshore wind. Sunday-Monday-Tuesday projecting a
LOW ENHANCED or possibly LOW end of a MODERATE risk where the new
moon tends to accentuate tidal fluctuations and thereby increases
current strength. The Sunday-Tuesday confidence projection is average.
In other words, caution is advised when using a projection this
far in advance, since a 1 foot difference in wave height expectation
and/or a significant change in onshore wind can easily change the
potential for dangerous rip current formation.

The Atlantic Basin continues quiet for at least the next 5 days so
that bodes well for continuing the low risk, or at worst, moderate
risk for the formation of dangerous rip currents.

Most fatalities from rip currents occur at unguarded beaches. The
vast majority of fatalities are on low-moderate risk days which
means there is a lack of awareness of the dangers of swimming at
unguarded areas, or near jetties and piers. Additionally,
bypassing the safety net of lifeguard patrols has netted a
pronounced increase in fatalities with our NWS Storm Data
statistics showing the preponderance of rip current related
drownings from near the dinner hour to sunset.

&&

.CLIMATE...
Allentown's 1.87 inches for the month of June made this the 10th
driest June in the Allentown period of record dating back to 1922.
The driest june on record was .34 inches in June 1949.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Klein
Near Term...Drag/Johnson 414
Short Term...Drag/Johnson 414
Long Term...Klein
Aviation...Drag/Johnson/Klein 414
Marine...Drag/Johnson/Klein 414
Climate...
Hazardous weather outlook, Jul 1, 4:00 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT FRI JUL 1 2016

NJZ001-007>010-012-013-015-019-020-PAZ054-055-060>062-071-103>106-
022000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-NORTHWESTERN BURLINGTON-OCEAN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY-
UPPER BUCKS-LOWER BUCKS-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING
OVERNIGHT FROM WEST TO EAST BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-022000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM TONIGHT BEFORE IMPROVING LATE BEHIND A
COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-022000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM OVER THE COASTAL WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101-
102-022000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER-
400 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH THROUGH 10 PM.

PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING
LATE TONIGHT FROM WEST TO EAST BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE
LOCALLY HEAVY RAINFALL THAT LEADS TO FLOODING, ESPECIALLY IN POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 1, 4:21 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     DELANCO                 40.05N  74.95W
07/01/2016                   BURLINGTON         NJ   SOCIAL MEDIA

            TWO TREES DOWNED. HAIL ALSO.

&&

EVENT NUMBER PHI1601322

PO
Special weather statement, Jul 1, 4:25 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 PM EDT FRI JUL 1 2016

DEZ001-MDZ008-PAZ101-102-012115-
NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER-
425 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHEASTERN CECIL AND SOUTH CENTRAL CHESTER COUNTIES...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS OVER LOMBARD...OR 10 MILES
WEST OF NEWARK...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...CALVERT...PLEASANT HILL...BLAKE...ANDORA...KEMBLESVILLE...
PIKE CREEK...BARKSDALE...HOCKESSIN...FAIR HILL...GLEN WESTOVER...
LADENBERG...NORTH STAR...APPLETON...CHERRY HILL...LOMBARD...ZION...
ASHLAND AND BROOKSIDE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3966 7601 3977 7600 3983 7566 3965 7565
TIME...MOT...LOC 2025Z 266DEG 16KT 3972 7595

AMC
Special weather statement, Jul 1, 4:36 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT FRI JUL 1 2016

NJZ001-008-010-012115-
SUSSEX-SOMERSET-MORRIS-
436 PM EDT FRI JUL 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SUSSEX...
NORTHEASTERN SOMERSET AND MORRIS COUNTIES...

AT 435 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UNIONVILLE TO NEAR BASKING RIDGE...AND MOVING
EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...HOPATCONG...FLORHAM PARK...
EAST HANOVER...LINCOLN PARK...KINNELON...CHATHAM...BOONTON...
BUTLER...WHARTON...ROCKAWAY...MORRIS PLAINS...MOUNT ARLINGTON...
FRANKLIN...MENDHAM...MOUNTAIN LAKES...RIVERDALE AND HAMBURG.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
      4102 7443 4100 7430 4090 7427 4091 7433
      4083 7433 4076 7438 4075 7436 4068 7445
      4066 7445 4066 7440 4065 7441 4064 7469
      4132 7461
TIME...MOT...LOC 2035Z 268DEG 27KT 4131 7451 4072 7459

AMC
Special weather statement, Jul 1, 5:05 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT FRI JUL 1 2016

DEZ003-004-012130-
DELAWARE BEACHES-INLAND SUSSEX-
505 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...

AT 505 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...LEWES...MILTON...HENLOPEN ACRES...
CAPE HENLOPEN STATE PARK...LONG NECK AND DEWEY BEACH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3860 7554 3873 7556 3887 7526 3879 7516
      3878 7512 3880 7509 3864 7507 3864 7508
      3869 7508 3869 7513 3865 7513 3862 7516
      3863 7517
TIME...MOT...LOC 2105Z 238DEG 27KT 3869 7547

AMC
Local storm report, Jul 1, 5:29 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     MILLVILLE MUNI AIRPORT  39.37N  75.07W
07/01/2016  M46 MPH          CUMBERLAND         NJ   ASOS

&&

EVENT NUMBER PHI1601326

GORSE
Special weather statement, Jul 1, 5:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT FRI JUL 1 2016

NJZ022-012215-
ATLANTIC-
532 PM EDT FRI JUL 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC AND
EASTERN CUMBERLAND COUNTIES...

AT 532 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOROTHY...OR NEAR
VINELAND...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EGG HARBOR CITY...ESTELL MANOR...MIZPAH...DOROTHY AND MAYS LANDING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3938 7458 3936 7486 3940 7486 3942 7485
      3947 7492 3948 7490 3955 7462
TIME...MOT...LOC 2132Z 251DEG 18KT 3942 7489

AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:37 AM EDTAreal Flood AdvisoryPHICape May4 hr
Jul 1, 2:25 AM EDTSpecial Marine WarningPHI65 min
Jul 1, 11:55 AM EDTSpecial Marine WarningPHI2 hr
Jul 1, 2:03 PM EDTSpecial Weather StatementPHIMercer, Middlesex27 min
Jul 1, 2:19 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth41 min
Jul 1, 2:57 PM EDTSevere Thunderstorm WarningPHIMonmouth48 min
Jul 1, 3:05 PM EDTSevere Thunderstorm WarningPHICumberland40 min
Jul 1, 3:33 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren57 min
Jul 1, 3:55 PM EDTSevere Thunderstorm WarningPHIBurlington35 min
Jul 1, 4:09 PM EDTSpecial Weather StatementPHIMonmouth36 min
Jul 1, 4:36 PM EDTFlash Flood WarningPHIMonmouth4 hr
Jul 1, 4:36 PM EDTSpecial Weather StatementPHIMorris39 min
Jul 1, 4:50 PM EDTAreal Flood AdvisoryPHIAtlantic, Cumberland3 hr
Jul 1, 4:58 PM EDTSevere Thunderstorm WarningPHICumberland47 min
Jul 1, 5:14 PM EDTFlash Flood WarningPHICumberland4 hr
Jul 1, 5:37 PM EDTSmall Craft AdvisoryPHI2 hr
Jul 1, 5:37 PM EDTSevere Thunderstorm WarningPHIAtlantic38 min
Jul 1, 6:14 PM EDTSpecial Weather StatementPHIAtlantic61 min
Jul 1, 6:20 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Cumberland, Ocean4 hr
Jul 1, 6:34 PM EDTSpecial Weather StatementPHIMonmouth26 min
Jul 1, 6:37 PM EDTSpecial Marine WarningPHI53 min
Jul 1, 6:50 PM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Jul 1, 7:18 PM EDTSpecial Weather StatementPHIWarren27 min
Jul 1, 2:24 PM EDTSpecial Weather StatementPHILehigh, Northampton66 min
Jul 1, 2:47 PM EDTSpecial Weather StatementPHILehigh58 min
Jul 1, 4:30 PM EDTSevere Thunderstorm WarningPHIChester45 min
Jul 1, 4:25 PM EDTSpecial Weather StatementPHICecil50 min
Jul 1, 5:47 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's43 min
Jul 1, 6:29 PM EDTFlash Flood WarningPHICaroline, Kent, Queen Anne's, Talbot4 hr
Jul 1, 6:35 PM EDTSpecial Weather StatementPHIQueen Anne's55 min
Jul 1, 7:40 PM EDTFlash Flood WarningPHICaroline, Talbot4 hr
Jul 1, 5:05 PM EDTSpecial Weather StatementPHISussex25 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.